Hello. This question is regarding my own problem. I took an ipill last month on 15th day of my menstrual cycle and had my periods 2 days prior to the actual date. Since I am done with my periods I am feeling dizzy and having a very bad headache and also feel pukish or feel like vomiting. Is there something to worry? Should I take a pregnancy test?
15 years experience
Ask Free Question
Hello, If you had your bleeding after ipill intake then you are not likely to be pregnant, but if the bleeding was less then there could be chances of pregnancy, so you should opt for a serum beta hcg test. If the hcg levels are less than 3mIU then you are pregnancy safe.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Headaches treatment